File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: G-structures on irreducible Hermitian symmetric spaces of rank >= 2 and deformation rigidity

TitleG-structures on irreducible Hermitian symmetric spaces of rank >= 2 and deformation rigidity
Authors
KeywordsMathematics
Issue Date1999
PublisherAmerican Mathematical Society.
Citation
Contemporary Mathematics, 1999, v. 222, p. 81-107 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/42123
ISSN

 

DC FieldValueLanguage
dc.contributor.authorMok, Nen_HK
dc.date.accessioned2007-01-08T02:29:38Z-
dc.date.available2007-01-08T02:29:38Z-
dc.date.issued1999en_HK
dc.identifier.citationContemporary Mathematics, 1999, v. 222, p. 81-107en_HK
dc.identifier.issn0271-4132en_HK
dc.identifier.urihttp://hdl.handle.net/10722/42123-
dc.format.extent2178590 bytes-
dc.format.extent26624 bytes-
dc.format.extent766772 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.format.mimetypeapplication/pdf-
dc.publisherAmerican Mathematical Society.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in Contemporary Mathematics in v. 222, 1999, published by the American Mathematical Societyen_HK
dc.subjectMathematicsen_HK
dc.titleG-structures on irreducible Hermitian symmetric spaces of rank >= 2 and deformation rigidityen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0271-4132&volume=222&spage=81&epage=107&date=1999&atitle=G-structures+on+irreducible+Hermitian+symmetric+spaces+of+rank+>=+2+and+deformation+rigidityen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.hkuros47143-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats